Aa
A
A
A
Close
Women's Health Community
65.9k Members
Avatar universal

Bleeding after intercourse

Hi, i am on a birthcontrol pill and recently started bleeding after intercourse, this only happens short after i have had my period... is this something i should get checked out?
2 Responses
Avatar universal
It's probably a good idea.  You shouldn't bleed from intercourse unless it's your first time.
3591363 tn?1347708180
Go get checked. Some STD's can cause bleeding after intercourse. Such as chlymidia, which usually has no physical signs on you or him.  
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.